Solpadeine Plus Tablets target pain twice as fast as standard paracetamol tablets. With a triple action formula that includes paracetamol, codeine and caffeine, these soluble tablets help to deliver fast and effective pain relief.
Solpadeine Plus Tablets contain three active ingredients, paracetamol, codeine and caffeine. Paracetamol is a simple painkilling medicine used to relieve mild to moderate pain and fever, while caffeine is also included as it helps the effectiveness of paracetamol. Codeine is a slightly stronger painkiller which blocks the transmission of pain signals sent by the nerves to the brain.
Adults & children over 12 years of age: take 2 tablets with a tumbler of water every 4 hours as required. Do not take more than 8 tablets in 24 hours.
Paracetamol. Codeine Phosphate. Caffeine. Sorbitol (E420). Sodium Content.
Suitable For adults and children over 12 years of age.
Keep out of the reach & sight of young children. Not suitable for those under the age of 12 years. Pregnant and breastfeeding women should seek medical consultation before using this medicine. Contains paracetamol, do not take with any other paracetamol-containing products. Seek medical consultation If your headaches become persistent. Avoid drinking too much coffee when taking these tablets. Do not use after the expiry date, stated on the product packaging.